# SDR UPS08852904

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: L31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  AC COMPT. STA 62, HAS L31R WITH EXFOLIATION CORROSION.    REMOVED DAMAGE AND FABBED AND INSTALLED REPAIR DOUBLER IAW, SRM, 51-1- 8, 53-2-0 FIG. 1F, 51-1-21.
